# SDR AALA202012079017

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,950 hours, 9,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FWD BUSINESS CLASS CLOSET EMERGENCY ESCAPE PATH LIGHT POPPED OUT.  SECURED EMERGENCY LIGHT, IAW AMM 33-51-05.  OPERATIONS CHECK GOOD.
